Society, A. M. (2009). Proceedings of the American Mathematical Society. Volume 127, Number 5, 1999. American Mathematical Society.
Chicago Style CitationSociety, American Mathematical. Proceedings of the American Mathematical Society. Volume 127, Number 5, 1999. American Mathematical Society, 2009.
MLA CitationSociety, American Mathematical. Proceedings of the American Mathematical Society. Volume 127, Number 5, 1999. American Mathematical Society, 2009.
Warning: These citations may not always be 100% accurate.